MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-hbe and elecsys anti-hbc ii results for 1 patient sample on a cobas e 801 analytical unit.This medwatch will cover anti-hbe.Refer to medwatch with a1 patient identifier (b)(6) for information on the anti-hbc ii results.On (b)(6) 2025, the initial anti-hbe result was 0.732 coi, interpreted as positive, and the initial anti-hbc result was 0.212 coi, interpreted as reactive.The customer questioned the results as they were inconsistent with the patient's clinical symptoms which prompted them to repeat the sample.The sample was repeated on another competitor analyzer and the anti-hbe result was 1.26 coi interpreted as non-reactive, and the anti-hbc result was 3.99 coi, interpreted as non-reactive.On (b)(6) 2025, a new sample was collected from the patient and the anti-hbe result was 0.820 coi, interpreted as reactive, and the initial anti-hbc result was 0.212 coi, interpreted as reactive.The sample was also repeated on the competitor analyzer and the anti-hbe result was 1.23 coi, interpreted as non-reactive, and the initial anti-hbc result was 4.13 coi, interpreted as non-reactive.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The patient samples were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The alarm trace did not contain a conspicuous event.The sample was not available for investigation.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23074092
Report Number1823260-2025-03008
Device Sequence Number4786448
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07026838190
Device Lot Number82385901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown